# SDR 2009FA0000633

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: General aviation
- Aircraft: N78906
- Make and model: Bell 206B
- Aircraft serial: 5277
- Aircraft time: 5,186 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A5349
- Condition: Dislodged
- Location: Main Rotor
- Part time: 3,795 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

BALANCE WEIGHT CAME LOOSE INSIDE OF MAIN ROTOR BLADE.  WEIGHT WAS PROJECTED OUT OF THE OTBD BLADE CAP CAUSING THE TIE DOWN RING AND END CAP TO COME DISLODGED FROM THE ROTOR BLADE.
